# SDR QXEA200400571

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,659 hours, 8,616 cycles
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CHECK FIRE DETECTOR MASTER WARNING ILLUMINATED ALONG WITH THE MASTER WARNING LIGHT. MAINTENANCE INSPECTED THE AIRCRAFT FIRE LOOPS 1 AND 2, THE 1 AND 2 ENGINE DETECTORS, FORWARD BAGGAGE, AND APU FIRE DETECTOR SYSTEMS. ALL SYSTEMS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
